# SDR SWAA2023010587314

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 53,960 hours, 29,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE CAME OFF.   REPLACED FWD ENTRY DOOR ASSIST HANDLE IN APPLICABLE STEPS OF AMM 52-11-31. OPS CHECK GOOD
